# SDR 99FDEA00409

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 299 - CRACKS IN LWR AFT FLANGE OF BELLFRAME AT FASTENERS ON STR 25L AT BS 1010.  REMOVED DAMAGED FLANGE PER SRM 51-40-3.  TREATED AND PRIMED REMAIN FLANGE PER MM 51-20-00.  INSTALL LWR FLANGE DOUBLER PER SRM 51-40-03.
